Rite Aid Children’s Pain Relief Ch...

Category: Tag:

Price: price a - (Details)


Rite Aid’s Grape Chewable Acetaminophen Pain Relief Children’s Tablets offer fast, effective pain relief for children ages 2 to 11 years old. These chewables temporarily reduce fevers and relieve minor aches and pains due to colds, flu, headache, sore throat, or toothaches. Free of alcohol, aspirin, ibuprofen and gluten. Whether your little one has a headache, toothache, a bump, or a nasty bruise, Rite Aid’s Children’s Acetaminophen will deliver fast, effective relief. The chewables are grape flavored and can easily be crushed or chewed for easy swallowing, so your little one can get back to being a kid. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid is proud to be one of the nation’s leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.

Is Discontinued By Manufacturer‏:‎No
Package Dimensions‏:‎3.35 x 1.85 x 1.81 inches; 0.32 Ounces
Date First Available‏:‎June 21, 2019
Manufacturer‏:‎Rite Aid
ASIN‏:‎B07T8KG3ST
Country of Origin‏:‎USA

GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in top national brands. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
CHEWABLE Pain Relief: Rite Aid’s acetaminophen children’s tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children’s tablets taste great while relieving pain and reducing fever.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Back to top button